MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ7588
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using the conquest pta balloon.During the procedure, the balloon allegedly fails to deflate.The procedure was completed using another balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure via left internal jugular using the conquest pta balloon.During the procedure, the balloon allegedly fails to deflate.The procedure was completed using another balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one conquest pta catheter.Upon visual inspection, it was noted an unknown brand 7f sheath was loaded over the balloon, leaving the distal portion of the balloon exposed.No anomalies noted.During functional testing the sheath was retracted proximally from the balloon to expose the whole balloon.Upon retracting, there was narrowing noted on the catheter from the distal tip.In addtion, it was noted bubbles were coming from the balloon, however complaint comments confirm the balloon was stuck with needle for deflation issue.Instead, the balloon was cut to expose the proximal balloon joint.Under microscope, it was noted the glue bullet was within the outer catheter.The glue bullet was pulled from within the catheter and seated on the outer catheter once it was pulled.A kink was noted on the inner gw lumen from where the outer catheter use to be before pulling the glue bullet from within.No further functional testing was performed.Therefore, the investigation is confirmed for the reported deflation issue as the glue bullet was pulled from within the catheter and seated on the outer catheter and also the investigation is confirmed for the identified material deformation as a kink was noted on the inner gw lumen.A definitive root cause for the reported deflation problem and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3, b5, g3, h6 (component, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23542215
Report Number2020394-2025-01865
Device Sequence Number21276096
Product Code DQY
UDI-Device Identifier00801741063138
UDI-Public(01)00801741063138(17)280331(10)REKR1285
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7588
Device Lot NumberREKR1285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown